I am mid-40's and I started noticing an change in vaginal odor and color of discharge about 2 years ago, about the same time I was diagnosed with uterine fibroids/polyps. I never had a strong odor prior to this. It's not the fishy smell, more of a parmesian cheese smell - yuck!
I have also been checked for any and every type of infection with negative results. My gynocologist said that my vaginal tract Iis not acidic enough. She prescibed me boric acid vaginal suppositories (that work for about 12 hrs and are toxic) and I took acidophilus orally for about 3 months without improvement.
My vaginal discharge is more yellowish than clear. My gynocologist is not concerned, but she doesn't have to live with it! I'm very self-conscious during intimate times with my husband.
Does anyone know if the odor is related to the presence of fibroids, acid/base balance or does this happen when you start getting in the middle years??? Thanks for the feedback....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.